Alert archive / North Carolina / Special Weather Statements in 2011
Special Weather Statement, NWS Raleigh, NC
NWS Raleigh, NC issued this special weather statement at Jan 7, 2011, 3:17 PM EST for 4 counties in North Carolina. It was in force for 9 hr. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jan 7, 2011, 3:17 PM EST (20:17 UTC)
- Expired
- Jan 8, 2011, 12:00 AM EST
- In force
- 9 hr
- Issued by
- NWS Raleigh, NC
Counties Cumberland County, NC, Hoke County, NC, Sampson County, NC, Scotland County, NC
The radar
The Raleigh/Durham radar (KRAX), 90 km from the middle of the area, began a volume at 20:17 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Greensboro/Hi Pt, NC (KGSO), launched 12:00Z, 8.3 hours before the alert went out and 162 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1513 m above ground
- 0-6 km bulk shear
- 63 kt
- 0-1 km storm-relative helicity
- 80 m²/s²
- 0-3 km storm-relative helicity
- 87 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
721
WWUS82 KRAH 072017
SPSRAH
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE RALEIGH NC
317 PM EST FRI JAN 7 2011
NCZ085-086-088-089-080500-
CUMBERLAND-HOKE-SAMPSON-SCOTLAND-
317 PM EST FRI JAN 7 2011
...PATCHY ICE WILL BE POSSIBLE ON ROADS LATER TONIGHT THROUGH MID
MORNING SATURDAY...
A MIX OF LIGHT RAIN AND SNOW WILL DEVELOP ACROSS THE AREA THIS
EVENING. THIS MIXTURE WILL CHANGE OVER TO ALL SNOW EARLY TONIGHT
BEFORE ENDING SHORTLY AFTER MIDNIGHT. ROAD AND GROUND TEMPERATURES
WILL BE WELL ABOVE FREEZING AND NO SNOW ACCUMULATION IS EXPECTED.
ROADS WILL BE WET AFTER THE SNOW ENDS...HOWEVER...AND TEMPERATURES
WILL FALL BELOW FREEZING AFTER MIDNIGHT. AS SUCH...ICY PATCHES MAY
DEVELOP ON ROADS A FEW HOURS BEFORE SUNRISE AND LINGER THROUGH 10
AM SATURDAY.
DRIVERS SHOULD BE ALERT FOR ICE LATE TONIGHT AND IN THE MORNING...
WHICH WILL BE VERY DIFFICULT TO SEE PRIOR TO SUNRISE. DRIVE
SLOWLY...ESPECIALLY IN AREAS WHERE THE ROAD APPEARS WET...AS THE
ROAD MAY ACTUALLY BE COVERED WITH ICE.
&&
LAT...LON 3456 7825 3485 7849 3482 7891 3495 7903
3483 7918 3483 7933 3476 7933 3463 7945
3480 7969 3482 7961 3498 7957 3520 7924
3517 7912 3526 7883 3525 7842 3528 7831
3518 7816 3490 7814 3474 7819 3470 7811
TIME...MOT...LOC 1957Z 225DEG 20KT 3504 7890
$$
13What forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Raleigh, NC wrote its last area forecast discussion before this special weather statement went out at Jan 7, 3:16 PM EST, 1 minute earlier.
Area forecast discussion, Jan 7, 3:16 PM EST, 1 minute before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE RALEIGH NC 316 PM EST FRI JAN 7 2011 .SYNOPSIS... A POWERFUL UPPER LEVEL DISTURBANCE IN A NORTHWEST FLOW ALOFT WILL CROSS THE REGION THIS EVENING. COLD HIGH PRESSURE WILL BUILD INTO THE REGION FROM THE NW SATURDAY AND LINGER OVER THE REGION THROUGH MONDAY. && .NEAR TERM /THROUGH SATURDAY/... AS OF 250 PM FRIDAY... ...WINTER WEATHER ADVISORY EXPANDED SLIGHTLY AND EXTENDED TO 10 AM FOR PORTIONS OF CENTRAL NC TO ACCOUNT FOR ACCUMULATING SNOW THIS EVENING THROUGH MIDNIGHT AND BLACK ICE POTENTIAL AROUND DAYBREAK SATURDAY... ...CURRENT OBSERVATIONS AND RECENT TRENDS SUGGEST THE AMOUNT OF ACCUMULATING SNOW WILL BE A LITTLE LESS THEN PREVIOUSLY THOUGHT... A VERY STRONG MID/UPPER LEVEL SHORT WAVE LOCATED JUST NW OF KANSAS CITY AS OF 18Z WILL RAPIDLY DIVE SOUTHEAST REACHING THE SOUTHERN APPALACHIANS BY 00 UTC AND INTO EASTERN NC BY 06 UTC. THIS SYSTEM IS EXPECTED TO AMPLIFY AS IT REACHES THE BASE OF THE DEVELOPING LONG WAVE TROF OVER THE E CONUS. AN ASSOCIATED A WEAK SFC WAVE IS EXPECTED TO DEVELOP IN THE LEE OF THE APPALACHIANS ACROSS W NC LATE THIS AFTERNOON AND THEN TRACK QUICKLY EAST. RECENT RADAR TRENDS SHOW PRECIPITATION BLOSSOMING ACROSS THE TN VALLEY AND LOCAL RADAR IMAGERY SHOWS PRECIPITATION DEVELOPING ALONG AND NOW JUST DOWN STREAM OF THE MOUNTAINS. METAR REPORTS INDICATED LIGHT RAIN JUST EAST OF ASHEVILLE. AN EXPERIMENTAL VERTICALLY POINTING RADAR IN GREENSBORO IS INDICATING THICKENING MID CLOUDS AND POTENTIALLY SOME PRECIPITATION DEVELOPING ALOFT AT AROUND 10KFT. LATEST NWP GUIDANCE IS IN RELATIVELY GOOD AGREEMENT THAT PRECIPITATION WILL EXPAND EAST AND DEVELOP ACROSS THE FOOTHILLS AND W PIEDMONT DURING THE NEXT FEW HOURS AND THEN PUSH EAST THIS EVENING. QPF AMOUNTS FROM THE 12Z NAM/GFS/ECMWF AGREE CLOSELY WITH 0.1 TO AS MUCH AS 0.2 INCHES OF QPF ACROSS CENTRAL NC THROUGH 06Z. THE AXIS OF HEAVIEST PRECIP SHOULD EXTEND FROM NEAR CHARLOTTE EAST ACROSS THE SANDHILLS TO NEAR GOLDSBORO. THE SHORTWAVE TROUGH IS FOLLOWING A FAVORABLE TRACK FOR PRODUCING SOME QPF IN CENTRAL NC AND THAT MESOSCALE FORCING AND INSTABILITY SUGGEST THAT BRIEF PERIODS OF HEAVIER PRECIPITATION IS POSSIBLE ESPECIALLY ACROSS THE SOUTHERN PIEDMONT AND SANDHILLS. ONE NOTEWORTHY CHANGE IN THE FORECAST THAT SURFACE TEMPS HAVE WARMED WELL INTO THE LOWER AND EVEN MID 40S THIS AFTERNOON (46 AT KRDU/45 AT KGSO AND 48 AT KVUJ). DEWPOINTS HAVE ALSO REACHED THE MID 20S TO AROUND 30. A GOOD AMOUNT OF SUNSHINE THIS MORNING COMBINED WITH A SOUTH/SOUTHWEST FLOW AT AROUND 6-10 KTS AT THE SFC HAS RESULTED IN THE WARMING AND THE INCREASE IN LOW LEVEL MOISTURE. THESE CONDITIONS ALONG WITH A FAIRLY LIGHT QPF EVENT ARE NOT FAVORABLE INGREDIENTS FOR A SIGNIFICANT WINTER EVENT IN CENTRAL NC. THE PRECIPITATION IS LIKELY TO BEGIN AS RAIN IN MOST LOCATIONS AND THEN TRANSITION OVER TO A MIX OF SNOW AND RAIN BEFORE ENDING AS SNOW LATER THIS EVENING. WET BULB TEMPERATURES ARE FORECAST TO REMAIN NEAR OR JUST ABOVE FREEZING THROUGH LATE THIS EVENING SO COOLING FROM EVAPORATION AND THEN MELTING WILL HAVE A DIFFICULT TIME GETTING SFC TEMPS DOWN TO 32 AND GIVEN THE SHORT DURATION OF PRECIPITATION COOLING FROM DIABATIC PROCESSES. THIS COMBINED WITH THE WARM BOUNDARY LAYER WILL LIMIT ACCUMULATIONS. AS NOTED ABOVE THERE IS SOME POTENTIAL FOR THE PRECIPITATION TO BE BRIEFLY HEAVY AT TIMES GIVEN THE INSTABILITY IN THE LOW AND MID LEVELS...STRONG FGEN AND THE VIGOROUS NATURE OF THE SHORT WAVE. THIS COULD INCREASE THE POTENTIAL FOR SOME ACCUMULATIONS AS HEAVIER RATES WILL PROMOTE MORE COOLING AND WILL ALLOW THE SNOW TO OVERCOME THE VERY SHALLOW BUT WARM BOUNDARY LAYER. CONSIDERING THE ABOVE...EXPECT A SWATH OF ACCUMULATING SNOW EXTENDING WEST TO EAST ACROSS CENTRAL NC BY MIDNIGHT. A GENERAL HALF INCH TO AN INCH OF SNOW IS EXPECTED IN THE ADVISORY AREA...ESPECIALLY ALONG AND A LITTLE SOUTH OF U.S. ROUTE 64. LOCALLY GREATER ACCUMULATIONS OF 1 TO POSSIBLY 2 INCHES ARE POSSIBLE ACROSS IN THE SOUTHWEST PIEDMONT AND SANDHILLS WHERE SOME BRIEF HEAVIER PRECIPITATION IS POSSIBLE. ACCUMULATIONS ARE EXPECTED TO BE REDUCED NEAR THE VA BORDER WHERE LESS QPF IS EXPECTED AND EAST OF I95 WHERE A WARM AIRMASS WILL REDUCE ACCUMULATIONS. WE EXPANDED THE WINTER WEATHER ADVISORY TO INCLUDE ANSON AND RICHMOND COUNTIES AS THEY HAVE A POTENTIAL TO SEE THE HEAVIER PRECIPITATION RATES. ALSO EXTENDED THE ADVISORY TO 10 AM ON SATURDAY AS THERE IS A GOOD POTENTIAL FOR SOME BLACK ICE DEVELOPING TOWARD DAYBREAK AS SKIES CLEAR AND SLIGHTLY DRIER AIR MOVES IN. CLEARING SKIES AND COLD ADVECTION IN THE LOW LEVELS IN THE WAKE OF THE EXITING SHORT WAVE SUPPORTS MORNING LOWS IN THE MID 20S TO AROUND 30 DEGREES BY SATURDAY MORNING. BRISK CONDITIONS ARE EXPECTED ON SATURDAY WITH HIGHS IN THE UPPER 30S TO LOWER 40S. EXPECT SOME STRATO CU TO DEVELOP BUT OTHERWISE MOSTLY CLEAR SKIES. -BLAES && .SHORT TERM /SATURDAY NIGHT THROUGH TUESDAY/... AS OF 305 PM FRIDAY... HIGH PRESSURE WILL TEMPORARILY BUILD ONTO THE AREA FROM FAR NW OVER SOUTH CENTRAL CANADA ON SATURDAY NIGHT THROUGH SUNDAY. THE CYCLONIC VORTEX OVER THE GREAT LAKES WILL QUICKLY WOBBLE NE TO THE NORTH ATLANTIC. H10-H85 THICKNESSES A FORECAST TO FALL TO BELOW 1260M..WHICH EQUATES TO UPPER TEENS TO AROUND 20 BASED ON LOCAL CLIMATOLOGY. HIGHS SUNDAY IN THE MID 30S. MUCH OF THE AREA LOOKS TO REMAIN MOSTLY CLEAR SUNDAY NIGHT AS A WEATHER SYSTEM MOVES THROUGH THE DEEP SOUTH. THIS SHOULD ALLOW LOWS TO FALL INTO THE MID 20S TO NEAR 20 IN THE FAR NORTHEAST. CONCERNING THE POTENTIAL WINTER SYSTEM TO AFFECT REGION MONDAY AND TUESDAY...DISTURBANCES IN THE SPLIT FLOW OVER THE WEST COAST HAVE JUST TODAY BECOME WELL SAMPLED AS THEY MOVE INTO THE DESERT SOUTHWEST AND PACIFIC NORTHEAST RESPECTIVELY. MODELS CONTINUE TO INDICATE THE SOUTHERN STREAM WAVE WILL EJECT EASTWARD AND DEAMPLIFY AS IT CROSSES THE MID-MISSISSIPPI VALLEY REGION ON SUNDAY. ON ITS HEELS...THE NORTHERN STREAM WAVE WILL DIG SOUTH THROUGH THE ROCKIES THROUGH MONDAY. THERE HAS BEEN A TREND TO DEAMPLIFY THE SOUTHERN WAVE MORE AND PULL IT NORTH THROUGH THE TENN VALLEY...WHICH LEADS TO A WEAKER SURFACE LOW ALONG THE GULF COAST AND A SECONDARY WAVE WEST OF THE MOUNTAINS. GOOD AGREEMENT AT 84HRS (MONDAY EVENING) OF A LOW CROSSING FLORIDA AND MOVING UP THE CAROLINA COAST MONDAY NIGHT AND TUESDAY....WITH MOISTURE SURGING ACROSS THE AREA SOUTHWEST TO NORTHEAST MIDDAY MONDAY THROUGH TUESDAY MORNING...EXITING TO THE NE DURING THE DAY TUESDAY. CONCERNING PTYPES...QUITE A BIT OF UNCERTAINTY REMAINS...BUT A WEAK COASTAL LOW...LACK OF A TRUE HIGH PRESSURE TO THE NORTH...AND A SECONDARY SURFACE LOW AND H85 LOW WEST OF THE MOUNTAINS SUPPORTS A MORE MIXED PTYPE EVENT. SINCE THE LEAD SHORTWAVE IS FORECAST TO BE DEAMPLIFIED AND THE BEST HEIGHT FALLS WITH THE NORTHERN WAVE ARE PROGGED TO OCCUR OVER THE OHIO VALLEY..PRECIP AMOUNTS LOOK TO BE MAINLY DRIVEN BY MODEST WARM ADVECTION FROM THE SOUTHEAST. THIS ALSO ARGUES FOR A TRANSITION FROM SNOW AT ONSET TO A PTYPE MIX LATE MONDAY THROUGH TUESDAY MORNING (SNOW NW AND RAIN SE)...FITTING CLIMATOLOGY QUITE WELL. GFS/ECMWF CRITICAL THICKNESS NOMOGRAMS SUPPORT THIS THINKING ALSO...SO THE CURRENT FORECAST REFLECTS MORE IN THE WAY OF A MIX FOR A LARGER PORTION OF THE CWA TO THE SOUTHEAST OF THE TRIAD. TEMPS STARTING MONDAY MORNING WILL BE LARGELY INFLUENCED BY THE TIMING OF PRECIP ONSET...BUT GIVEN A COLD START WILL LIKELY HAVE A HARD TIME SURPASSING THE MID 30S...MAYBE UPPER 30S WHERE PRECIP HOLDS OFF LONGEST. && .LONG TERM /TUESDAY NIGHT THROUGH FRIDAY/... AS OF 305 PM FRIDAY... CLEARING EXPECT TUESDAY NIGHT WITH TRANQUIL CONDITIONS EXPECTED THROUGH THE END OF THE WEEK. ARCTIC HIGH PRESSURE WILL BUILD SOUTH OUT OF CANADA AND ACROSS THE CENTRAL US TO THE EAST COAST. THIS WILL BRING ANOTHER PERIOD OF WELL BELOW AVERAGE TEMPS...HIGHS IN THE 30S...LOWS IN THE TEENS AND LOWER 20S. && .AVIATION /20Z FRIDAY THROUGH WEDNESDAY/... AS OF 1250 PM FRIDAY... VFR CONDITIONS WILL CONTINUE THIS AFTERNOON BEFORE MVFR/IFR CONDITIONS SPREAD ACROSS THE AREA LATE THIS AFTERNOON INTO THIS EVENING FROM THE WEST. AN UPPER LEVEL STORM SYSTEM WILL PRODUCE A SHORT 3-5 HOUR PERIOD OF PRECIPITATION THAT WILL LIKELY BEGIN AS RAIN OR MIXED RAIN AND SNOW AND THEN CHANGE TO MOSTLY SNOW AFTER DARK. THE PRECIPITATION WILL BE MOST SIGNIFICANT ACROSS THE SOUTHERN AND EASTERN TAF SITES (KFAY/KRDU/KRWI) WITH A BRIEF PERIOD OF HEAVIER PRECIPITATION POSSIBLE. GENERAL VFR CONDITIONS ARE EXPECTED TO RETURN BETWEEN 06 TO 12Z SATURDAY AS THE STORM SYSTEM MOVES EAST. A PERIOD OF LINGERING MVFR/IFR CONDITION ARE POSSIBLE AFTER MIDNIGHT INTO THE EARLY MORNING HOURS ACROSS THE NW PIEDMONT TAF LOCATIONS (KGSO/KINT). COLD ADVECTION AND AN INCREASING FLOW ALOFT WILL RESULT IN GUSTY NORTHWEST WINDS ON SATURDAY AFTERNOON. VFR CONDITIONS ARE EXPECTED THROUGH THE WEEKEND WITH THE NEXT STORM SYSTEM APPROACHING EARLY MONDAY. A PERIOD OF ADVERSE AVIATION CONDITIONS APPEAR MORE AND MORE LIKELY ON MONDAY THROUGH TUESDAY AS A POTENTIAL WINTER STORM SYSTEM MOVES THROUGH THE SOUTHEAST. -BLAES && .RAH WATCHES/WARNINGS/ADVISORIES... WINTER WEATHER ADVISORY UNTIL 10 AM EST SATURDAY FOR NCZ007>011-021>028-038>043-073>078-083-084. && SYNOPSIS...BLAES NEAR TERM...BLAES SHORT TERM...SMITH LONG TERM...SMITH AVIATION...BLAES
Hazardous weather outlook, Jan 7, 3:54 AM EST, 11 hours 23 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE RALEIGH NC 354 AM EST FRI JAN 7 2011 NCZ007>011-021>028-038>043-073>078-081130- PERSON-GRANVILLE-VANCE-WARREN-HALIFAX-FORSYTH-GUILFORD-ALAMANCE- ORANGE-DURHAM-FRANKLIN-NASH-EDGECOMBE-DAVIDSON-RANDOLPH-CHATHAM-WAKE- JOHNSTON-WILSON-STANLY-MONTGOMERY-MOORE-LEE-HARNETT-WAYNE- 354 AM EST FRI JAN 7 2011 ...WINTER WEATHER ADVISORY IN EFFECT FROM 4 PM THIS AFTERNOON TO 4 AM EST SATURDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NORTH CAROLINA. .DAY ONE...TODAY AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. WINTER WEATHER ADVISORY. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. A LOW PRESSURE SYSTEM...LADEN WITH GULF AND ATLANTIC MOISTURE...WILL TRACK FROM THE NORTHERN GULF OF MEXICO TO THE NORTH CAROLINA COAST MONDAY THROUGH TUESDAY...AT WHICH TIME THERE IS A GOOD CHANCE OF ADDITIONAL WINTRY PRECIPITATION ACROSS CENTRAL NORTH CAROLINA. NCZ083>086-088-089-081130- ANSON-RICHMOND-SCOTLAND-HOKE-CUMBERLAND-SAMPSON- 354 AM EST FRI JAN 7 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NORTH CAROLINA. .DAY ONE...TODAY AND TONIGHT. THE PASSAGE OF A POTENT UPPER LEVEL DISTURBANCE AND ACCOMPANYING SURFACE LOW PRESSURE CENTER WILL CAUSE A SWATH OF RAIN TO OVERSPREAD SOUTHERN NC THIS AFTERNOON INTO TONIGHT. THE RAIN MAY BRIEFLY MIX WITH A LITTLE WET SNOW FOR A COUPLE OF HOURS BEFORE ENDING FROM WEST TO BETWEEN 9 PM AND MIDNIGHT AROUND WADESBORO AND ROCKINGHAM...AND BETWEEN MIDNIGHT AND 4 AM FROM AROUND FAYETTEVILLE TO CLINTON. LITTLE TO NO SNOW ACCUMULATION CAN BE EXPECTED. HOWEVER...TEMPERATURES WILL COOL BELOW FREEZING ONCE THE PRECIPITATION TAPERS OFF AND SKIES CLEAR...AND THIS WILL CAUSE REMAINING MOISTURE TO CREATE AREAS OF BLACK ICE THROUGH SATURDAY MORNING. A WINTER WEATHER ADVISORY FOR BLACK ICE MAY BE NEEDED FOR LATE TONIGHT INTO SATURDAY MORNING. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. ANOTHER LOW PRESSURE SYSTEM...ONE LADEN WITH GULF AND ATLANTIC MOISTURE...WILL TRACK FROM THE NORTHERN GULF OF MEXICO TO THE NORTH CAROLINA COAST MONDAY THROUGH TUESDAY...AT WHICH TIME THERE IS A GOOD CHANCE OF A WINTRY MIX OF PRECIPITATION ACROSS CENTRAL NORTH CAROLINA. STAY TUNED TO NOAA WEATHER RADIO ALL HAZARDS OR OTHER LOCAL MEDIA FOR FURTHER DETAILS OR UPDATES. MWS
In the hours before
Special weather statement, Jan 7, 3:17 PM EST, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE RALEIGH NC
317 PM EST FRI JAN 7 2011
NCZ085-086-088-089-080500-
CUMBERLAND-HOKE-SAMPSON-SCOTLAND-
317 PM EST FRI JAN 7 2011
...PATCHY ICE WILL BE POSSIBLE ON ROADS LATER TONIGHT THROUGH MID
MORNING SATURDAY...
A MIX OF LIGHT RAIN AND SNOW WILL DEVELOP ACROSS THE AREA THIS
EVENING. THIS MIXTURE WILL CHANGE OVER TO ALL SNOW EARLY TONIGHT
BEFORE ENDING SHORTLY AFTER MIDNIGHT. ROAD AND GROUND TEMPERATURES
WILL BE WELL ABOVE FREEZING AND NO SNOW ACCUMULATION IS EXPECTED.
ROADS WILL BE WET AFTER THE SNOW ENDS...HOWEVER...AND TEMPERATURES
WILL FALL BELOW FREEZING AFTER MIDNIGHT. AS SUCH...ICY PATCHES MAY
DEVELOP ON ROADS A FEW HOURS BEFORE SUNRISE AND LINGER THROUGH 10
AM SATURDAY.
DRIVERS SHOULD BE ALERT FOR ICE LATE TONIGHT AND IN THE MORNING...
WHICH WILL BE VERY DIFFICULT TO SEE PRIOR TO SUNRISE. DRIVE
SLOWLY...ESPECIALLY IN AREAS WHERE THE ROAD APPEARS WET...AS THE
ROAD MAY ACTUALLY BE COVERED WITH ICE.
&&
LAT...LON 3456 7825 3485 7849 3482 7891 3495 7903
3483 7918 3483 7933 3476 7933 3463 7945
3480 7969 3482 7961 3498 7957 3520 7924
3517 7912 3526 7883 3525 7842 3528 7831
3518 7816 3490 7814 3474 7819 3470 7811
TIME...MOT...LOC 1957Z 225DEG 20KT 3504 7890
13The office that day
Everything else NWS Raleigh, NC issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jan 7, 3:05 AM EST | Winter Weather Advisory | RAH | Alamance, Anson, Chatham, Davidson, Durham, Edgecombe and 21 more | 19 hr |
Nearby
Special Weather Statements in North Carolina, 2011Every special weather statement in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.